How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2745
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

Well i have been having fatty liver and taking medicines..i

Customer Question

well i have been having fatty liver and taking medicines..i changed my routine of eating and quit drinking almost from a month and doing joging walking and taking all healthy foods now in last week i drink alchohol everyday and more to the limits now my stool is coming black from today i came to my normal routine but still afraid please help
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: i am taking udiliv 300 mg all was fine untill i started drinking again
JA: What medications do you take daily? Are you allergic to any medications?
Customer: no medication i go for a walk which i stopped fo a week and a jogging i eat one apple in tje morning with bananas and teneder coconut followed on
JA: Anything else in your medical history you think the doctor should know?
Customer: nothing just a fatty liver which was very high a month back ok
Submitted: 5 months ago.
Category: Health
Expert:  Onlinedoc replied 5 months ago.

Hello and thanks for your question.
It's my first priority to help you.
Please provide some additional information.

What is your age?

Pain abdomen?

Bloating and flatulence?

Is it single episode of black stool or recurrent?

Nausea,heartburn?

Thanks.

Waiting for your reply.

Customer: replied 5 months ago.
37 is my age
no pain anywhere
its is from three four days ever since i am drinking
no heartburn, a little pain on the left side but it is there from quiet a long time..i am taking udiliv for fatty livery from a month
Expert:  Onlinedoc replied 5 months ago.

Thanks for the follow-up.
I understand your concern.

If it's dark brown stools then they are fine.However tarry,black stools are a sign of bleeding in the upper GI tract, which can be due to alcohol.

If you notice that they do look black, this does need to be checked out by your doctor--gastritis (inflammation of the lining of the stomach, which can be caused by alcohol) or an ulcer in the stomach.

If you are not quite sure, have your doctor do a stool test for blood(fecal occult blood test).

You must avoid alcohol consumption in the meantime.

Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating by clicking 5 stars above the chat box so I can get credit for helping you today
we only get after positive feedback.
Avoid poor/bad rating.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thanks.

Customer: replied 5 months ago.
well its dark brown but while flushing i saw the water looking mix of black and brown...stool looked dark brown not completely black only
Expert:  Onlinedoc replied 5 months ago.

If it's dark brown then it's fine.

You should take OTC Zantac.

And avoid alcohol for a while.

If your stools 'll be dark tarry black then see your doctor.

Eat a bland diet.

Maintain a good hydration.

I hope this answers your question. If you would like to discuss this further or have any additional questions, please reply to my answer and I will get right back to you.
Please avoid poor/bad rating.
Please leave positive rating by clicking 5 stars above the chat box if you are satisfied.
Waiting for your reply.

Customer: replied 5 months ago.
OTC ZANTAC once or twice in a day???
after or before food??
Milgrams???
Please suggest!!
Expert:  Onlinedoc replied 5 months ago.

Sorry for late reply and inconvenience.

You should take OTC Zantac 150 mg once a day after meals at bedtime.

I hope this answers your question. If you would like to discuss this further or have any additional questions, please reply to my answer and I will get right back to you.
Please avoid poor/bad rating.
Please leave positive rating by clicking 5 stars above the chat box if you are satisfied.
Waiting for your reply.

Expert:  Onlinedoc replied 5 months ago.

May I help you more?
Feel free for further queries.
Waiting for your reply.